# SDR GTIA9900100

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER CABIN INTERNAL STATION 484 LONGERON R-6 INTERCOSTAL CRACKED.  REMOVED CRACK INTERCOSTAL AS REQUIRED TO FACILITATE FABRICATION OF REPLACEMENT PAR REF W/O A092-B03-W131 COPY ATTACHED INSTALLED REPLACEMENT AS REQUIRED PER DC9 SRM 51-30-5 AND 51-10-4 PAGE 1 AND 4A FIG 3A.  (M)
